Vitamin D and Anxiety Feeling

by Gina
(Chino, CA, USA)

I started taking 2000iu of Vitamin D3 daily three days ago per request of my doctor. Blood work level was at 25. On the first day I had what I think was an anxiety reaction; heart racing, panic feeling, pulse fast, for about 15 minutes.

I'm very sensitive when taking any types of medications. I only take an advil or tylenol when absolutely necessary. Could the Vitamin D supplement cause this feeling? Could my body have been sensitive to that dosage and will I get used to it over time?

Thank you.

Comments for Vitamin D and Anxiety Feeling

Click here to add your own comments

Not enough vitamin d
by: Kerri Knox, RN- The Immune Queen!

Hi Gina,

I've actually answered this a bunch of times. This is a very common reaction due to an induced magnesium deficiency in those that already are borderline magnesium deficient. Please see my page on Magnesium and Vitamin D and on Anxiety from Vitamin D page.

Also, please see my page on Vitamin D Therapy and follow the instructions to bring your vitamin d levels up. 2000 IU's a day is ridiculously low and will not correct your deficiency and may even make it continue to fall because that is such an inadequate dosage...

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

by: Anonymous

About 4 weeks ago I was prescribed 20,000ui of vitamin D3. After nine days I developed lightheaded ness and palpitations. I went to A&E and ECG was fine. I came off these tablets but still getting lightheadiness and palpitations. Doctor thinks it could be a heart murmur.came across this site and ordered magnesium citrate and had a 400mg tablet earlier today.

However although now calmer and not presenting with anxiety at the moment I do have a headache. By the way this has been a scary experience and thankful to this site and people's comments.

Click here to add your own comments

Return to Question About Vitamin D Side Effects?.


Search this Site
Custom Search


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter